# SDR XNOA01038

- Difficulty date: February 22, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 219
- System (JASC): 2710 · Aileron Control System
- Part: Connector
- Condition: Loose
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LT LO SPEED AILERON INDICATION SHOWS NOT DISCONNECTED.  CONNECTED LOOSE CONNECTOR AT LT LO SPEED AILERON DISCONNECT ACTUATOR.  OPS CHECKS GOOD ON GROUND AND FLT MODE, IAW A300 MM 27-11-00.
